Aa
A
A
Close
1227909 tn?1267857079
when did you start feeling sick?
I've done 2 shots so far and 10 days of riba, been feelin a little more tired than normal but not sick yet. just wondering when it started for other people.
Cancel
9 Answers
Page 1 of 1
Avatar universal
You are lucky, especially if you didn't get sick from the injection at all. Some people have minimal or no side effects. It doesn't mean you won't, but I would try not to anticipate it. I had a friend who cleared at late stage 3 and all he ever felt was tired from tx. Good luck-Dave
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
907812 tn?1245743402
Some people hardly get sick
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
1225178 tn?1318984204
I've just taken my 7th shot and if you were to ask my husband he'd tell you I hardly get sick at all. I think you first have to figure out what you mean by that. His definition of being sick is nausea and throwing up... which I haven't done at all yet. The only time I do feel nauseas is when I forget to drink my water like I'm supposed to. For me to feel so fatigued that it is hard to do what I usually do in day to day life... is sick, but it isn't visible to others.

I admit it isn't like I expected with the fever, chills and the other extreme symptoms, and I'm really glad it isn't. I just seem to be getting gradually weaker and weaker.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
179856 tn?1333550962
It sounds terrible but in a way you sort of want to feel bad.  If you hemoglobin drops and you get hemolytic anemia it's a sign that you know you are getting plenty of ribavirin into your system. It's crucial to have enough for treatment to work.  so in the next few weeks monitor that number closely (HGB) - you should see it decline and you will feel that for sure once it really starts to drop. The riba should be WEIGHT BASED.

I never really had any fever or chills until about week 30 then it happenend a few times and went away again.  Most likely if the ifn isn't affecting you now with the 'flulike' sides you won't get them.  

But there are  plenty of other side effects that you can get so continue to do whatever it is you are doing and pray for the best!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
1273473 tn?1270779440
I never got sick like they said I would, but I am a little more tired than usual and I tend to have loose stools for a couple days after my shots, sometimes i get a little nauseated for no apparent reason at all too, Im guessing that its probably from the treatment.  It has also seems to have gotten better the longer Ive been on treatment, either that or I have just gotten used to how I feel now.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
862235 tn?1336063895
I hardly got sick at all. At the end of my treatment my hepatologist showed me a spreadsheet of various common complaints that she keeps. She places a check-mark at each complaint that is present at each visit I had with her and the treatment nurse. I had very few check-marks. She told me that a lot of people have the sheet filled with check-marks. This meant that I was tolerating the treatment drugs well and she did not need to adjust my dosage. I did have some pretty nasty side-effects but I was lucky and I was able to stay on the maximum recommended dosage for the duration. This is a good thing and the outcome in my case was SVR. If you're feeling good now savour it. It may not last and if it does that's very very good for you. Good luck!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
717272 tn?1277594380
I never had the flu-like reaction at all from ay of the shots.  I just felt a little 'weird' the first month of TX and hemoglobin did not start to noticeably drop until about 5 weeks.  The dropping part felt worse to me than staying around 10 did for most of the treatment period.  Guess I just got used to feeling wooped and adjusted my activities so I would not be standing around or carrying things. Funny, early on I expected them to immediately start me on procrit just because I felt bad but they did not until I dropped below an hgb of 10.  That seems to be the rule of thumb for starting procrit to raise hgb.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
I too hardly got sick at all for the injections.  Perhaps some mild flu like symptoms in the first few hours, which is why I took them prior to going to bed and the effects were gone by morning.

About the worst thing I experienced from the TX was the worn out feeling resulting from severe Anemia, which after the initial drop was frustrating but manageable.  
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
if i remember right i felt sick in the first 8 wks but then i had my interferon dropped down to 135mcg cos my wbc dropped n then after tht i never had nausea.i felt real strange in the first few wks of tx and had lots of flue like symptoms,chills,fever,joint pain and my pain thresold wasnt as good.etc i cant think of them all but it wasnt that bad,i coped with the tx pretty good and i got my SVR too :)
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Recent Activity
Avatar universal
Blank
jimgreg on now 400 mg of lamctal,,a... Comment
10 hrs ago
Avatar universal
Blank
Avatar universal
Blank
Blank
Weight Tracker
Track your weight over time
Start Tracking Now
Top Hepatitis Answerers
317787 tn?1473362051
Blank
DC
163305 tn?1333672171
Blank
Rural Mural, CA
446474 tn?1446351282
Blank
San Francisco, CA
Avatar universal
Blank
1747881 tn?1358189534
Blank
Greeley, CO
2059648 tn?1439770265
Blank
Hepatitis C Community Resources